MATHEMATICA BOHEMICA

Vol. 127, No. 3, 2002 · Contents


D. G. Akka, J. K. Bano:
Characterization of semientire graphs with crossing number 2

Bohdan Zelinka:
On a problem of E. Prisner concerning the biclique operator

R. Ayala, M. J. Chavez, A. Marquez, A. Quintero:
On the connectivity of skeletons of pseudomanifolds with boundary

M. Bartusek, J. Osicka:
Asymptotic behaviour of oscillatory solutions of a fourth-order nonlinear differential equation

Ladislav Nebesky:
The induced paths in a connected graph and a ternary relation determined by them

Jan Jakubik:
Radical classes of distributive lattices having the least element

Jerzy Polubinski:
On application of symmetrical functions of several variables to solving some functional equations

Arpad Szaz:
A Galois connection between distance functions and inequality relations

I. Chajda:
Distributivity of lattices of binary relations

Marcin Skrzynski:
On the linear capacity of algebraic cones

Jan Jakubik:
Cantor-Bernstein theorem for lattices

Martin Knor, Ludovit Niepel:
Graphs isomorphic to their path graphs

Lucie Karna, Milan Kucera:
Bifurcations for a problem with jumping nonlinearities


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]